Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 21, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Feb 3, 2016, 2:34 PM PST. It took effect at Feb 3, 2016, 3:00 PM PST. It was in force for 66 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2016, 2:34 PM PST (22:34 UTC)
- In effect from
- Feb 3, 2016, 3:00 PM PST
- Expired
- Feb 6, 2016, 9:00 AM PST
- In force
- 66 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
082 WHUS76 KEKA 032234 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 234 PM PST WED FEB 3 2016 PZZ450-040645- /O.CON.KEKA.GL.W.0015.000000T0000Z-160203T2300Z/ /O.NEW.KEKA.SC.Y.0021.160203T2300Z-160206T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 234 PM PST WED FEB 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST SATURDAY. * WINDS...S TO SE 10 TO 15 KT WITH GUSTS UP TO 30 KT. STRONGEST WINDS NEAR CAPE MENDOCINO AND PT SAINT GEORGE. * WAVES/SEAS...SW 7 TO 8 FT AT 8 SECONDS. W SWELL BUILDING TO 14 TO 17 FT AT 18 SECONDS TONIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-040645- /O.CON.KEKA.GL.W.0015.000000T0000Z-160203T2300Z/ /O.EXB.KEKA.SC.Y.0020.160203T2300Z-160206T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 234 PM PST WED FEB 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST SATURDAY. * WINDS...S 15 TO 25 KT WITH OCCASIONAL GUSTS UP TO 30 KT BECOMING N 10 TO 20 KT THEN BECOMING S THURSDAY AROUND 10 KT. * WAVES/SEAS...S 7 TO 8 FT AT 8 SECONDS. W SWELL BUILDING TO 15 TO 17 FT AT 18 SECONDS TONIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-040645- /O.CON.KEKA.SC.Y.0020.000000T0000Z-160206T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 234 PM PST WED FEB 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... * WINDS...SE 10 TO 20 KT WITH OCCASIONAL GUSTS UP TO 30 KT. * WAVES/SEAS...S 7 TO 8 FT AT 8 SECONDS. W SWELL BUILDING TO 14 TO 17 FT AT 18 SECONDS TONIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
076 WHUS76 KEKA 040537 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 937 PM PST WED FEB 3 2016 PZZ450-041345- /O.CON.KEKA.SC.Y.0021.000000T0000Z-160206T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 937 PM PST WED FEB 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SATURDAY... * WAVES/SEAS...W SWELL BUILDING TO 14 TO 17 FT AT 18 SECONDS TONIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-470-475-041345- /O.CON.KEKA.SC.Y.0020.000000T0000Z-160206T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 937 PM PST WED FEB 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SATURDAY... * WAVES/SEAS...W SWELL BUILDING TO 15 TO 17 FT AT 18 SECONDS TONIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
698 WHUS76 KEKA 041021 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 221 AM PST THU FEB 4 2016 PZZ450-041830- /O.CON.KEKA.SC.Y.0021.000000T0000Z-160206T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 221 AM PST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... * WAVES/SEAS...W SWELL BUILDING TO 15 TO 18 FT AT 18 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-470-475-041830- /O.CON.KEKA.SC.Y.0020.000000T0000Z-160206T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 221 AM PST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... * WAVES/SEAS...W SWELL BUILDING TO 15 TO 18 FT AT 18 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
398 WHUS76 KEKA 041634 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 834 AM PST THU FEB 4 2016 PZZ450-050045- /O.CON.KEKA.SC.Y.0021.000000T0000Z-160206T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 834 AM PST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... * WAVES/SEAS...W SWELL 15 TO 18 FT AT 18 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-470-475-050045- /O.CON.KEKA.SC.Y.0020.000000T0000Z-160206T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 834 AM PST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... * WAVES/SEAS...W SWELL 15 TO 18 FT AT 18 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
881 WHUS76 KEKA 042230 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 PM PST THU FEB 4 2016 PZZ450-050630- /O.CON.KEKA.SC.Y.0021.000000T0000Z-160206T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 230 PM PST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... * WAVES/SEAS...W SWELL 13 TO 16 FT AT 18 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-470-475-050630- /O.CON.KEKA.SC.Y.0020.000000T0000Z-160206T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 PM PST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... * WAVES/SEAS...W SWELL 13 TO 17 FT AT 18 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
202 WHUS76 KEKA 050525 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 925 PM PST THU FEB 4 2016 PZZ450-051330- /O.CON.KEKA.SC.Y.0021.000000T0000Z-160206T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 925 PM PST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SATURDAY... * WAVES/SEAS...W SWELL 10 TO 13 FT AT 16 SECONDS TONIGHT... GRADUALLY SUBSIDING THROUGH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-470-475-051330- /O.CON.KEKA.SC.Y.0020.000000T0000Z-160206T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 925 PM PST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SATURDAY... * WAVES/SEAS...W SWELL 12 TO 15 FT AT 16 SECONDS TONIGHT... GRADUALLY SUBSIDING THROUGH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
819 WHUS76 KEKA 051018 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 218 AM PST FRI FEB 5 2016 PZZ450-051830- /O.CON.KEKA.SC.Y.0021.000000T0000Z-160206T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 218 AM PST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... * WINDS...S 10 TO 20 KT TODAY. GUSTS TO 30 KT POSSIBLE WITH THE FRONTAL PASSAGE THIS AFTERNOON. * WAVES/SEAS...W SWELL 9 TO 11 FT AT 14 SECONDS TODAY...GRADUALLY SUBSIDING THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-470-475-051830- /O.CON.KEKA.SC.Y.0020.000000T0000Z-160206T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 218 AM PST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... * WINDS...S 10 TO 20 KT TODAY. GUSTS TO 30 KT POSSIBLE WITH THE FRONTAL PASSAGE THIS AFTERNOON. * WAVES/SEAS...W SWELL 9 TO 12 FT AT 14 SECONDS TODAY...GRADUALLY SUBSIDING THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
856 WHUS76 KEKA 051033 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 233 AM PST FRI FEB 5 2016 PZZ450-051845- /O.CON.KEKA.SC.Y.0021.000000T0000Z-160206T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 233 AM PST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... * WINDS...S 10 TO 20 KT TODAY. GUSTS TO 30 KT POSSIBLE WITH THE FRONTAL PASSAGE THIS AFTERNOON. * WAVES/SEAS...W SWELL 9 TO 11 FT AT 14 SECONDS TODAY... GRADUALLY SUBSIDING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-470-475-051845- /O.CON.KEKA.SC.Y.0020.000000T0000Z-160206T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 233 AM PST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... * WINDS...S 10 TO 20 KT TODAY. GUSTS TO 30 KT POSSIBLE WITH THE FRONTAL PASSAGE THIS AFTERNOON. * WAVES/SEAS...W SWELL 9 TO 12 FT AT 14 SECONDS TODAY... GRADUALLY SUBSIDING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
919 WHUS76 KEKA 051657 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 857 AM PST FRI FEB 5 2016 PZZ450-060100- /O.CON.KEKA.SC.Y.0021.000000T0000Z-160206T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 857 AM PST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... * WINDS...S 10 TO 20 KT TODAY. GUSTS TO 30 KT LATE THIS MORNING THROUGH EARLY EVENING...MOSTLY NORTH OF CAPE MENDOCINO...AS A COLD FRONT PASSES THROUGH THE WATERS. WINDS WILL SUBSIDE OVERNIGHT. * WAVES/SEAS...W SWELL 9 TO 11 FT AT 14 SECONDS...AND BUILDING S WAVES OF 4 TO 7 FT 7 SECONDS FROM CAPE MENDOCINO NORTHWARDS. SEAS WILL GRADUALLY SUBSIDE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-470-475-060100- /O.CON.KEKA.SC.Y.0020.000000T0000Z-160206T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 857 AM PST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... * WINDS...S 10 TO 20 KT TODAY. GUSTS TO 30 KT LATE THIS MORNING THROUGH EARLY EVENING...MOSTLY NORTH OF CAPE MENDOCINO...AS A COLD FRONT PASSES THROUGH THE WATERS. WINDS WILL SUBSIDE OVERNIGHT. * WAVES/SEAS...W SWELL 9 TO 12 FT AT 14 SECONDS...AND BUILDING S WAVES OF 5 TO 9 FT 7 SECONDS FROM CAPE MENDOCINO NORTHWARDS. SEAS WILL GRADUALLY SUBSIDING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
246 WHUS76 KEKA 052226 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 226 PM PST FRI FEB 5 2016 PZZ450-060630- /O.EXT.KEKA.SC.Y.0021.000000T0000Z-160206T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 226 PM PST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST SATURDAY... * WINDS...S 10 TO 20 KT TODAY. GUSTS TO 30 KT THROUGH EARLY EVENING AS A COLD FRONT PASSES THROUGH THE WATERS...MOSTLY NORTH OF CAPE MENDOCINO. WINDS WILL SUBSIDE OVERNIGHT. * WAVES/SEAS...W SWELL 9 TO 11 FT AT 14 SECONDS...AND BUILDING S WAVES OF 4 TO 7 FT 7 SECONDS FROM CAPE MENDOCINO NORTHWARDS. SEAS WILL GRADUALLY SUBSIDE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-470-475-060630- /O.EXT.KEKA.SC.Y.0020.000000T0000Z-160206T1700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 226 PM PST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST SATURDAY... * WINDS...WINDS...S 10 TO 20 KT TODAY. GUSTS TO 30 KT THROUGH EARLY EVENING AS A COLD FRONT PASSES THROUGH THE WATERS...MOSTLY NORTH OF CAPE MENDOCINO. WINDS WILL SUBSIDE OVERNIGHT. * WAVES/SEAS...W SWELL 9 TO 12 FT AT 14 SECONDS...AND BUILDING S WAVES OF 5 TO 9 FT 7 SECONDS FROM CAPE MENDOCINO NORTHWARDS. SEAS WILL GRADUALLY SUBSIDING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
813 WHUS76 KEKA 060511 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 911 PM PST FRI FEB 5 2016 PZZ450-061315- /O.CON.KEKA.SC.Y.0021.000000T0000Z-160206T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 911 PM PST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM SATURDAY... * SEAS...W SWELL 10 TO 12 FT AT 13 SECONDS. S SHORT PERIOD WAVES 3 FT THIS EVENING. SEAS WILL GRADUALLY SUBSIDE THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-470-475-061315- /O.CON.KEKA.SC.Y.0020.000000T0000Z-160206T1700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 911 PM PST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM SATURDAY... * SEAS...W SWELL 10 TO 12 FT AT 13 SECONDS. S SHORT PERIOD WAVES 2 TO 4 FT THIS EVENING. SEAS WILL GRADUALLY SUBSIDE THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
926 WHUS76 KEKA 061015 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 215 AM PST SAT FEB 6 2016 PZZ450-061700- /O.CON.KEKA.SC.Y.0021.000000T0000Z-160206T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 215 AM PST SAT FEB 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * SEAS...W SWELL 8 TO 10 FT AT 13 SECONDS TODAY. SEAS WILL CONTINUE TO SUBSIDE THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-470-475-061700- /O.CON.KEKA.SC.Y.0020.000000T0000Z-160206T1700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 215 AM PST SAT FEB 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * SEAS...W SWELL 8 TO 10 FT AT 13 SECONDS TODAY. SEAS WILL CONTINUE TO SUBSIDE THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL BE HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 3, 5:09 AM PST, 9 hours 25 minutes earlier.
Area forecast discussion, Feb 3, 5:09 AM PST, 9 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
509 AM PST WED FEB 3 2016
.SYNOPSIS...AN APPROACHING FRONT WILL BRING A PERIOD OF LIGHT TO
MODERATE RAIN AND GUSTY WINDS THIS AFTERNOON AND EVENING. SNOW IS
EXPECTED IN EASTERN TRINITY COUNTY. UPPER LEVEL RIDGING WILL
BUILD ON THU AND PROVIDE DRY WEATHER. ANOTHER FRONT WILL APPROACH
ON FRIDAY AND BRING ANOTHER CHANCE OF RAIN BY EVENING.
&&
.DISCUSSION...
ISOLATED SPOTTY LIGHT SHOWERS HAVE HAVE BEEN MOVING ACROSS NW
CALIFORNIA EARLY THIS MORNING AS SOUTHERLY FLOW AND WARM AIR
ADVECTION INCREASES IN ADVANCE OF AN OFFSHORE FRONT. LIGHT
PRECIP WILL STEADILY INCREASE THROUGH THE MORNING HOURS AS WARM
TRAVERSES ACROSS THE AREA. WE COULD SEE A FEW HUNDREDTHS OF AN
BEFORE THE MAIN BAND OF RAIN ARRIVES THIS AFTERNOON AND EVENING.
THE LATEST RUNS OF THE GFS...ECMWF AND NAM12 WERE IN MUCH BETTER
AGREEMENT WITH DRIVING A WEAKENING COLD FRONT NEAR 130W TOWARD
THE NORCAL COAST THIS AFTERNOON. EVEN THOUGH THIS FRONT WILL BE
WEAKENING...A WAVE WILL DEVELOP WHICH WILL SLOW IT DOWN SLIGHTLY
AND ALSO GENERATE A PERIOD OF STRONG AND GUSTY SOUTHERLY
WINDS...MAINLY OVER THE HEADLANDS AND OVER THE HIGHER TERRAIN.
WINDS WILL PROBABLY BE BELOW WIND ADVISORY CRITERIA...WITH GUSTS
IN THE 30S TO AROUND 40 MPH...HIGHEST OVER THE EXPOSED HEADLANDS.
THIS FRONT WILL BE A TAD WETTER THAN THE SHORTWAVE THAT BLEW
THROUGH MONDAY NIGHT. WE EXPECT A QUARTER TO HALF AN INCH OF
RAIN...WITH HIGHER AMOUNTS LIKELY OVER THE MOUNTAIN PEAKS. ONE OF
THE MAIN PRECIP CONCERNS WITH THE INCOMING FRONT WILL BE THE
POTENTIAL FOR LOW ELEVATION SNOWFALL IN EASTERN TRINITY COUNTY.
VALLEY SITES EAST OF THE SOUTH FORK MOUNTAIN DIVIDE WERE STILL
NEAR OR BELOW FREEZING EARLY THIS MORNING...HOWEVER DEW POINTS
WERE UP A FEW DEGREES OVER LAST NIGHT. THE WARM AIR ADVECTION AND
MIXING ARISING FROM THE SOUTHERLY FLOW SHOULD PUMP SNOW LEVELS UP
ACROSS THE BULK OF DEL NORTE...HUMBOLDT AND MENDOCINO COUNTIES
THIS MORNING AND THE POTENTIAL FOR LOW ELEVATION FROZEN PRECIP
APPEARS QUITE NEGLIGIBLE. IN FACT SNOW LEVELS SHOULD PUMP UP ABOVE
5KFT DURING THE HEART OF THE RAIN LATER THIS AFTERNOON OR EARLY
EVENING. THE CHANCES FOR LOW ELEVATION SNOW...AROUND 2KFT...ARE
BETTER IN EASTERN TRINITY COUNTY. WITH THE RAIN ARRIVING DURING
PEAK DAYTIME HEATING...SNOW LEVELS MAY RISE UP TO 3KFT. NONE THE
LESS...THIS IS SUFFICIENTLY LOW ENOUGH TO CREATE DRIVING HAZARDS
ON ROUTES 36 AND 3...AND PERHAPS ROUTE 299 AT BUCKHORN SUMMIT.
GRANTED IT WILL NOT BE A MAJOR DUMPING OF SNOW...WITH ONLY 1 TO 3
INCHES BETWEEN 2000 AND 3000 FEET. HOWEVER TRAVEL OVER THE
MOUNTAIN PASSES WILL BE INCONVENIENT AND PERHAPS HAZARDOUS IF
THESE AMOUNTS STICK ON THE PAVEMENT. FOR THIS REASON WE WILL
MAINTAIN THE WINTER WEATHER ADVISORY FOR EASTERN TRINITY COUNTY
THROUGH THE AFTERNOON AND EARLY EVENING WHEN THE BULK OF THE LIGHT
TO MODERATE PRECIP ARRIVES. WITH FAST MOVEMENT OF THE SHORT-WAVE
TROUGH AND THE LACK OF SIGNIFICANT COLD AIR ADVECTION AND SHOWERS
FOLLOWING THE FRONT...SUSPECT THE PRECIP TO END ABRUPTLY WITH
LITTLE OR NO CHANCE OF RESIDUAL SHOWER ACTIVITY PAST MIDNIGHT.
DRY WEATHER WILL ENSUE ON THU AS RIDGING ALOFT DEVELOPS IN
ADVANCE OF ANOTHER FRONT EXPECTED TO BRING LIGHT RAIN FRI OR FRI
NIGHT. ALL THIS WEEK THE MODELS HAVE TRENDED FASTER WITH EACH AND
EVERY FRONT OR SHORT-WAVE TROUGH. THE FRONT THAT WILL APPROACH
THE WEST COAST ON FRIDAY IS NO DIFFERENT. THE NAM12 AND GFS HAVE
SPED UP CONSIDERABLY AND NOW HAVE RAIN SPREADING OVER THE REGION
FRI AFTERNOON. THE GEM WAS A TAD SLOWER...BUT ALSO HAS LIGHT TO
MODERATE RAIN ARRIVING FRI EVENING. THE ECMWF ON THE OTHER HAND
WAS THE SLOWEST AND DRIEST OF THE BUNCH AND KEEPS THE BULK OF THE
RAIN OVER DEL NORTE COUNTY FRI NIGHT. IT WILL MOST LIKELY MOVE
THROUGH QUICKLY AND PRODUCE HYDROLOGICALLY INSIGNIFICANT AMOUNTS
OF RAIN. THE SNOW CONCERNS WILL ALSO BE ON THE DECLINE WITH LEVELS
RISING UP ABOVE ALL THE MAJOR MOUNTAIN PASSES. CONSIDERING THE
TIMING DIFFERENCES BETWEEN THE VARIOUS MODELS WILL MAINTAIN A
BROAD BRUSH CHANCE OF RAIN FOR NOW. PREVIOUS SOLUTIONS FROM BOTH
THE GFS AND ECMWF INDICATED THE RAIN LINGERING INTO SAT. THE NEWER
RUNS INDICATE DRYING AND WARMING AS 500MB HEIGHTS PUMP UP ALONG
THE WEST COAST. ALL THE MODELS CONTINUE TO INDICATE AMPLIFICATION
OF THE UPPER RIDGE LATER IN THE WEEKEND INTO EARLY NEXT WEEK. THE
WARMING ALOFT COUPLED WITH AN OFFSHORE WIND FLOW...WILL LIKELY
BRING CONSIDERABLE WARMING AS WELL AS CLEARER SKIES. WITH THE
CLEAR SKIES SUSPECT THERE WILL BE NIGHT AND MORNING LOW CLOUDS AND
FOG IN THE INTERIOR VALLEYS EACH AND EVERY NIGHT/MORNING. THE
RIDGE ALOFT SHOULD START TO WEAKEN AND SHIFT EASTWARD AROUND MID
WEEK IN RESPONSE TO AN UPSTREAM TROUGH. THIS TROUGH WILL LIKELY
IMPACT THE REGION TOWARD THE END OF NEXT WEEK. TO WHAT EXTENT IS A
WILD GUESS AT THIS POINT. RAIN DOES LOOK TO BE IN THE CARDS...THE
MAGNITUDE OF WHICH IS NOT KNOWN AT THIS TIME.
&&
.AVIATION...A COLD FRONT WILL BRING INCREASING SOUTHERLY WINDS AND
DETERIORATING CONDITIONS TODAY TO NORTHWEST CALIFORNIA. LIGHT RAIN
WILL MOVE ONTO THE COAST THIS MORNING...SPREADING INLAND THROUGH THE
DAY. MVFR TO IFR CIGS AND VSBYS WILL BE POSSIBLE WITH THE HEAVIER
PRECIPITATION. WINDS WILL EASE BEHIND THE FRONT THIS EVENING WITH
LOW-LEVEL MOISTURE PERHAPS ALLOWING FOR SOME MVFR CIGS TO
PERSIST. STP
&&
.MARINE...SOUTHERLY WINDS WILL INCREASE TO STRONG TO GALE FORCE
TODAY AS A COLD FRONT MOVES THROUGH THE WATERS. RESULTANT SHORT
PERIOD SOUTHERLY SEAS WILL INCREASE AS WELL. THE STRONGEST WINDS AND
HIGHEST SEAS WILL BE NORTH OF CAPE MENDOCINO. GALE WARNINGS AND
SMALL CRAFT ADVISORIES ARE CURRENTLY IN EFFECT. WINDS AND SHORT
PERIOD SEAS WILL EASE BY THURSDAY AS THE FRONT MOVES OFF TO THE
EAST. AT THE SAME TIME...MULTIPLE SWELL TRAINS WILL CONTINUE TO MOVE
THROUGH THE WATERS THROUGH THE WEEK KEEPING SEAS ELEVATED...WITH THE
LARGEST SWELL FORECAST TO BUILD INTO THE WATERS STARTING
TONIGHT...BRINGING SEAS UP TO 16 TO 18 FEET ON THURSDAY. A HIGH SURF
ADVISORY IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
EVENING...AS SURF HEIGHTS OF 20 TO 24 FT LOOK POSSIBLE. STP
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
HIGH SURF ADVISORY FROM 3 AM TO 9 PM PST THURSDAY FOR CAZ001-002.
WINTER WEATHER ADVISORY FROM NOON TODAY TO 6 PM PST THIS EVENING
ABOVE 2000 FEET FOR CAZ004.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 9 AM PST THIS MORNING FOR PZZ450.
GALE WARNING FROM 9 AM THIS MORNING TO 3 PM PST THIS AFTERNOON
FOR PZZ450.
GALE WARNING UNTIL 3 PM PST THIS AFTERNOON FOR PZZ470-475.
SMALL CRAFT ADVISORY UNTIL 3 AM PST SATURDAY FOR PZZ455.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
FOR FORECAST ZONE INFORMATION
SEE FORECAST ZONE MAP ONLINE:
HTTP://WWW.WEATHER.GOV/EUREKA/ZONEMAP.PNGHazardous weather outlook, Feb 3, 5:33 AM PST, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 533 AM PST WED FEB 3 2016 CAZ001-002-041345- REDWOOD COAST-MENDOCINO COAST- 533 AM PST WED FEB 3 2016 ...HIGH SURF ADVISORY IN EFFECT FROM 3 AM TO 9 PM PST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT FOR LATE TONIGHT. WESTERLY SWELL WILL BUILD LATE TONIGHT AND PRODUCE BREAKERS UP TO 24 FEET BY DAYBREAK THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT. BREAKERS UP TO 24 FEET WILL IMPACT THE BEACHES THROUGH THE DAY ON THURSDAY. ANYONE PLANNING TO GO TO THE BEACH SHOULD RECONSIDER AND STAY HOME. IF YOU MUST GO TO THE BEACH...BE ON THE LOOK OUT FOR LARGE SUDDEN WAVES THAT COULD KNOCK YOU DOWN OR SWEEP YOU INTO THE FRIGID AND TURBULENT OCEAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-076-041345- NORTH COAST INTERIOR-MENDOCINO INTERIOR- 533 AM PST WED FEB 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. LIGHT TO MODERATE RAIN THIS AFTERNOON AND EVENING MAY CREATE MINOR TRAVEL DELAYS AS WELL AS REDUCED VISIBILITIES FROM ROAD SPRAY. GUSTY WINDS AROUND 15 TO 25 MPH MAY KNOCK TWIGS AND SMALL BRANCHES ONTO THE ROAD. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-041345- UPPER TRINITY RIVER- 533 AM PST WED FEB 3 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM PST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT. A FRONT WILL BRING LIGHT TO MODERATE SNOWFALL ABOVE 2000 FEET IN EASTERN TRINITY COUNTY THIS AFTERNOON AND EARLY EARLY. EXPECT 2 TO 3 INCHES OF SNOW BETWEEN 2000 AND 3000 FEET. HIGHER AMOUNTS ARE LIKELY ABOVE 3000 FEET. TRAVEL OVER BUCKHORN SUMMIT ON HIGHWAY 299...SOUTH FORK MOUNTAIN SUMMIT ON HIGHWAY 36 AND HAYFORK SUMMIT ON ROUTE 3 WILL BE IMPACTED BY A PERIOD OF MODERATE SNOWFALL THIS AFTERNOON AND EARLY EVENING. BE PREPARED FOR SNOW ON THE ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 2:55 AM PST | High Surf Advisory | EKA | 42 hr |
Nearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.